# SDR SIMA20180205006

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE FRAME 10LT. IS CRACKED APPROX. 1/2" BELOW DV WINDOW SILL.  INSTALLED NEW FRAME SEGMENT BELOW THE DV WINDOW IAW SRM 51-40-02.
